# SDR JJBA20240523057

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 47,404 hours, 30,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD FWD EMERGENCY EXIT LIGHT FOUND INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT INVERTER #5. OPS CHECK SAT
